Cover Image

Modified Linear Convergence Mean Methods for Solving Non-Linear Equations

Umair Khalid Qureshi, Zubair Ahmed Kalhoro, Ghulam Yaseen Bhutto, R B Khokar, Zohaib Ali Qureshi

Abstract


In this paper, we have suggested a Modified Mean Methods for solving non-linear equations. Proposed Methods have linear order of convergence. The proposed Modified Mean Methods are used to solve all possible roots of non-linear functions in simpler and easier way. The proposed Methods are working tremendous as compare to Bisection method based on iterations and accuracy. To examine the fallouts of few problems, which are related by the non-linear functions to observe the efficiency of develop Modified Mean Methods. C++ and EXCEL have been used for obtaining results and graphical representations to justify the proposed methods. Throughout the study, it has been observed that the developed Modified Mean Algorithms are better techniques for estimating a root of non-linear equations. 


Full Text:

PDF

References


Allame, M and N Azad,On Modified Newton Method for Solving a Nonlinear Algebraic Equations by Mid-Point, World Applied Sciences Journal 17 (12): 1546-1548, 2012 ISSN 1818-4952 IDOSI Publications, 2012.

Biswa, N. D., 2012, Lecture Notes on Numerical Solution of root Finding Problems.

Chitra S. et al, 2014, “Role of Bisection Method”, International Journal of Computer Applications Technology and Research, vol, 3, 533-535.

Aruchunan,E. et al, 2015, A New Variant of Arithmetic Mean Iterative Method for Fourth Order Integro-differential Equations Solution,Dept. of Mathematics and Statistics Curtin University Perth WA6845, Third International Conference on Artificial Intelligence, Modelling and Simulation.

DalquistG. and A. Bjorck,Numerical Methods in Scientific Computing, SIAM. 1(2008).

Iwetan, C. N. et al, 2012, Comparative Study of the Bisection and Newton Methods in solving for Zero andExtremes of a Single-Variable Function. J. of NAMP Vol.21 173-176.

Mathews, J. H. and K. K. Fink, Numerical Methods using Matlab, 4th Edition, (2004).

Muthuvalu, M. S. And J. Sulaiman, The Arithmetic Mean Iterative Methods for Solving Dense Linear Systems Arise from First Kind Linear Fredholm Integral Equations, University Malaysia Sabah, School of Science and Technology, Malaysia, The Publishing House Proceedings of the Romanian Academy, Series A, of the Romanian Academy Volume 1 3, Number 3/2012, Pp. 198–20.

Trevor J. M. & S. J. Wotherspoon, A simple Modified Newton Method to Achieve convergence of order 1+√2, applied Mathematics Letters, published by Elsevier 2013.

Tanakan, S., “A New Algorithm of Modified Bisection Method”, Applied Mathematical Sci, Vol.7 (2013).


Refbacks

  • There are currently no refbacks.


Copyright (c) 2018 University of Sindh Journal of Information and Communication Technology



ISSN-E: 2523-1235, ISSN-P: 2521-5582

 Copyright © University of Sindh, Jamshoro. 2017 All Rights Reserved.  
Printing and Publication by: Sindh University Press. 


Journal Office, Institute of Information and Communication Technology, 
University of Sindh, Jamshoro, Sindh, Pakistan. 76080